Reversible bilateral internuclear ophthalmoplegia associated with FK506

M. M. Lai, J. B. Kerrison, Neil R Miller

Research output: Contribution to journalArticle

Abstract

A 50 year old man developed tonic-clonic seizures while receiving cyclosporin A after orthotopic cardiac transplant. The seizures resolved after cessation of cyclosporin A. Thirteen months later, he developed diplopia from bilateral internuclear ophthalmoplegia while receiving intravenous FK506. A temporal association was found between his symptoms and the serum FK506 concentrations. Withdrawal of the intravenous FK506 led to prompt resolution of the bilateral internuclear ophthalmoplegia.

Original languageEnglish (US)
Pages (from-to)776-778
Number of pages3
JournalJournal of Neurology Neurosurgery and Psychiatry
Volume75
Issue number5
DOIs
StatePublished - May 2004

Fingerprint

Ocular Motility Disorders
Tacrolimus
Cyclosporine
Seizures
Diplopia
Transplants
Serum

ASJC Scopus subject areas

  • Neuropsychology and Physiological Psychology
  • Neuroscience(all)
  • Psychiatry and Mental health

Cite this

Reversible bilateral internuclear ophthalmoplegia associated with FK506. / Lai, M. M.; Kerrison, J. B.; Miller, Neil R.

In: Journal of Neurology Neurosurgery and Psychiatry, Vol. 75, No. 5, 05.2004, p. 776-778.

Research output: Contribution to journalArticle

@article{bf6bfc77dae44ebaa5b30b641b3957d3,
title = "Reversible bilateral internuclear ophthalmoplegia associated with FK506",
abstract = "A 50 year old man developed tonic-clonic seizures while receiving cyclosporin A after orthotopic cardiac transplant. The seizures resolved after cessation of cyclosporin A. Thirteen months later, he developed diplopia from bilateral internuclear ophthalmoplegia while receiving intravenous FK506. A temporal association was found between his symptoms and the serum FK506 concentrations. Withdrawal of the intravenous FK506 led to prompt resolution of the bilateral internuclear ophthalmoplegia.",
author = "Lai, {M. M.} and Kerrison, {J. B.} and Miller, {Neil R}",
year = "2004",
month = "5",
doi = "10.1136/jnnp.2003.027375",
language = "English (US)",
volume = "75",
pages = "776--778",
journal = "Journal of Neurology, Neurosurgery and Psychiatry",
issn = "0022-3050",
publisher = "BMJ Publishing Group",
number = "5",

}

TY - JOUR

T1 - Reversible bilateral internuclear ophthalmoplegia associated with FK506

AU - Lai, M. M.

AU - Kerrison, J. B.

AU - Miller, Neil R

PY - 2004/5

Y1 - 2004/5

N2 - A 50 year old man developed tonic-clonic seizures while receiving cyclosporin A after orthotopic cardiac transplant. The seizures resolved after cessation of cyclosporin A. Thirteen months later, he developed diplopia from bilateral internuclear ophthalmoplegia while receiving intravenous FK506. A temporal association was found between his symptoms and the serum FK506 concentrations. Withdrawal of the intravenous FK506 led to prompt resolution of the bilateral internuclear ophthalmoplegia.

AB - A 50 year old man developed tonic-clonic seizures while receiving cyclosporin A after orthotopic cardiac transplant. The seizures resolved after cessation of cyclosporin A. Thirteen months later, he developed diplopia from bilateral internuclear ophthalmoplegia while receiving intravenous FK506. A temporal association was found between his symptoms and the serum FK506 concentrations. Withdrawal of the intravenous FK506 led to prompt resolution of the bilateral internuclear ophthalmoplegia.

UR - http://www.scopus.com/inward/record.url?scp=1942453283&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1942453283&partnerID=8YFLogxK

U2 - 10.1136/jnnp.2003.027375

DO - 10.1136/jnnp.2003.027375

M3 - Article

C2 - 15090580

AN - SCOPUS:1942453283

VL - 75

SP - 776

EP - 778

JO - Journal of Neurology, Neurosurgery and Psychiatry

JF - Journal of Neurology, Neurosurgery and Psychiatry

SN - 0022-3050

IS - 5

ER -